# SDR HALA2013060900077

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 14,005 hours, 2,403 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT FL 400, RECEIVED A NR 1 GENERATOR FAULT.  FOLLOWED ECAM ACTION AND NO FURTHER FAULTS.  PERFORMED TSM 24-20-00-810-941, EOGS TEST PASSED.  PERFORMED ENGINE RUN AND TRANSFERED POWER BETWEEN GENERATOR NR 1 & APU.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
